Doctor insights on:
Psoriasis On The Feet
Psoriasis: There is no cure for psoriasis only control. There are prescription topical steroids. There are intralesional steroid injections. The biologics like Humira, Enbrel, Remicade, (infliximab) and Otezla are very effective at treating psoriatic arthritis and also the skin lesions of psoriasis. Patients with psoriasis are also prone to cardiovascular disease but the biologics help reduce this. ...Read moreSee 2 more doctor answers
Psoriasis is an autoimmune disease involving the skin, nails, and occasionally the joints. It is not contagious. There are several types of skin lesions, most common variety being large red scaly itchy plaques on extensor surfaces such as elbows and knees. Psoriasis can be controlled by a wide variety of medications, but a cure has ...Read more
My aunt suffers from psoriasis in her feet.She tried many things.Can you recommand a medication to end her daily struggle to standup or even walk?
I have mild psoriasis on my feet. It is containable but I have a strong urge to scratch and itch them. Any ideas to lesson the urge to scratch them?
PSORIASIS SCRACHING: You can use a steroid cream at the site which can be prescribed by your doctor or derdatologist.You can take a non sedating antihistamine that may help as well.But you need to use local cream to improve the rash and stop the itch urge, you can use this along with rocalterol or dovonex (calcipotriene) which are wid analogues. ...Read moreSee 1 more doctor answer
Please help, I have pustular psoriasis on my feet dr wants me to try methotrexate or enbrel (etanercept). What are those meds?
See details: Methotrexate is an anti-inflammatory with some immunosuppressive properties and Enbrel (etanercept) is a tnf agent. Both are very effective for psoriasis, especially the enbrel (etanercept). They both have risks with infection the greatest one for enbrel (etanercept). ...Read moreSee 1 more doctor answer
I am on methotrexate for severe psoriasis on hands and feet.I went off it for 6 weeks.The joints on my hands began to swell.Is this due to stoping med?
Possible: One of the disorders associated with psoriasis is arthritis. It is not a good idea to change a strong medication like methotraxate without discussion with your doctor. Please consult the doctor who prescribed the medication. There are alternatives to methotraxate that you should discuss. ...Read more
23 years old, swollen feet and ankles, 50lbs overweight, psoriasis like rash on feet, what can this be?
Venous stasis: You may be developing venous stasis dermatitis caused by chronic swelling in your ankles. It is caused by weight gain and high blood pressure causing the legs to swell. Best to wear compression stockings and elevate the feet and decrease salt in your diet. See primary doctor for blood pressure and weight management. It can be reversed so don't be discouraged. ...Read moreSee 1 more doctor answer